# SDR CALA2012103100689

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 1,748 hours, 618 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61122
- Condition: Scratched
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS A SMALL SCRATCH LOCATED 22 INCHES FROM TOP EDGE OF DOOR AND 16 INCHES AFT OF FWD EDGE.  ACCOMPLISHED REPAIR IAW SRM 52-00-01, REPAIR 3.
